| Model Number |
10762472 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: the system was inspected by the customer as instructed by customer service advisory notification (csan) xp017/24/s which began distribution to affected customers on 07/02/2024.Feedback from the customer was received that there is an issue with the on-site installation of the display ceiling suspension and the system was taken out of use.Siemens initiated recall res# 94948, which was submitted to the fda on 07/05/2024 for potential problems with the support arm of select system ceiling displays or wall displays.Manufacturers preliminary analysis: the root cause for the issue has not yet been determined.The investigation is ongoing.The root cause will be communicated to the fda via res 94948.Corrective and or preventative actions will be implemented via resolution updates xp018/24/s and if necessary, xp019/24/s.These updates are anticipated to be released in september 2024.A supplemental report will not be submitted to the fda.
Event or Problem Description
Siemens healthineers was notified of an issue with the luminos agile max system.It was communicated that the customer visually inspected the mounting screw on the support arm of the ceiling suspension per siemens healthineers customer safety advisory notification xp017/24/s.The customer stated that there is an issue with the on-site installation of the display ceiling suspension.Additional information was not provided by the customer.No injury occurred because of the issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, it might have led to a serious injury by large parts falling down and hitting a person.